Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

On contraceptives. Having dark brown discharge with unpleasant smell. Not STD. What could this be?

I am taking the contraceptive pill called Marvelon ... I take this the sophisticated way , taking packets of pills back to back with no breaks whatsoever (this was introduced to me my a Nurse at the Clinic). For the past year & a half I haven t had any problems until now... For the past 3 weeks I have experienced dark brown discharge which hasn t got a pleasant smell, I ve been taking the pills as normal. Risk of an STI is zero as I haven t been sexualy active (I only really take to pill to prevent myself from having a period) but today I ve started bleeding ... What s going on!? -_-
Asked On : Mon, 12 Nov 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor